**SVRA** 

## Southern California Historic Sports Car Festival Auto Club Speedway, Fontana, CA April 27 - 29, 2018

**Provisional Schedule** 

## Thursday, April 26

Inui suay, April					
2:00pm - 6:00pm	Registration & Load-in				
<u>Friday, April 27</u>					
7:00am - 5:00pm	Registration				
7:30am - 5:00pm	Tech Inspection				
8:00am Mandat	8:00am Mandatory Drivers Meeting (Garage #2)				
8:30am	Group A				
8:50am	Group B				
9:10am	Group C				
9:30am	Group D				
9:50am	Group E Pro Trans Am (40 min)				
10:30am	Group A				
10:50am	Group B				
11:10am	Group C				
11:30am	Group D				
11:50am—12:50pm LUNCH BREAK					
12:50pm	Group A				
1:15pm	Group B				
1:40pm	Group C				
2:05pm	Group D				
2:30pm	Group E Pro Trans Am (40 min)				
3:10pm	Group A				
3:35pm	Group B				
4:00pm	Group C				
4:25pm	Group D				
4:50pm	End of on track activities				
5:00pm Weld	come Party in garage #2				

## Saturday, April 28

7:30am—3:00pm	Registration				
7:30am – 5:00pm	Tech Inspection				
8:00am Mandatory Drivers Meeting (Garage #2)					
8:30am G	roup 1	Practice	(25 min)		
8:55am G	roup 2	Practice			
9:20am G	roup 3	Practice			
9:45am G	roup 4	Practice			
10:15am G	roup 5	Practice			
10:40am G	roup 6	Practice			
11:05am G	roup 7	Practice			
11:30am G	roup 8	Practice			
12:00pm G	roup 9	Practice (40	) min)		

12:40pm—1:40pm LUNCH BREAK				
1:40pm	Group 1	Qualifying (25 min)		
2:05pm	Group 2	Qualifying		
2:30pm	Group 3	Qualifying		
2:55pm	Group 4	Qualifying		
3:25pm	Group 5	Qualifying		
3:50pm	Group 6	Qualifying		
4:15pm	Group 7	Qualifying		
4:40pm	Group 8	Qualifying		
5:10pm	Group 9	Qualifying (60 min)		
6:10pm	End of on tra	End of on track activities		
6:00pm	SVRA Event	Party		

## Sunday, April 29

<u>Sunday, April 2</u>	<u>29</u>				
8:00am—12 no	on Regi	stration			
8:28am	Blessing before races				
8:30am	Group 1	Qualifying Race			
9:00am	Group 2	Qualifying Race			
9:30am	Group 3	Qualifying Race			
10:00am	Group 4	Qualifying Race			
10:30am	Group 5	Qualifying Race			
11:00am	Group 6	Qualifying Race			
11:30am	Group 7	Qualifying Race			
12:00pm	Group 8	Qualifying Race			
1	1 -				
12:30pm —1:30	)pm LUNCH	I BREAK & PARADE LAPS			
12.50					
12:50pm	Chapel Servic				
1:30pm	Group 9	Feature Race 70min			
2:40pm	Group 1	Trophy Race			
3:05pm	Group 2	Trophy Race			
3:30pm	Group 3	Trophy Race			
3:55pm	Group 4	Trophy Race			
4:20pm	Group 5	Trophy Race			
4:45pm	Group 6	Trophy Race			
5:10pm	Group 7	Trophy Race			
5:35pm	Group 8	Trophy Race			
6:00pm	End of on trac	ck activities			
	SVRA TEST DA				
		ups 2, 4, 5, DOP			
Group B (pink)					
Group C (red) –					
Group D (green	) – SVRA Gro	up 7			
Group E (purple					
YOU MUST H	AVE THE CO	RRECT COLOR STICKER			
ON THE WIN	DSHIELD OF	YOUR RACE CAR			
<u> </u>	SVRA RACE &	<u> RUN GROUPS</u>			
Group 1 – For					
Group 2 – Sma	all & Med. Bor	e + early S/R+ Form. Vee			
Group $3 - BO$	SS & Formula	Atlantic/Super Vee/F2 cars			
Group 4 – Mazda Heritage Cup					
Group 5 – Medium bore and 2.5 B-Sedan cars					
Group 6 – <b>Big Bore Production</b>					
Group 7 - Historic Stock Cars					
Group 8 – GTP, Can-Am, FIA, other S/R					
Group 9 - Pro Trans-Am					
Sunday's top 3 winners will go to garage #2 for					
Victory Circle					
<u>GARAGE RULES:</u> You are <u>not</u> allowed to run engines in					
the garages. Take your car outside and turn exhaust					
away from garage entrance. No refueling in garages. Violations might exclude you from further					
-	•	u from further			
participation i	n the event.				
7					